# SDR FDEA201211063885

- Difficulty date: November 6, 2012
- Submitted: November 7, 2012
- Operation: Air carrier
- Aircraft: N998FD
- Make and model: Boeing 757230
- Aircraft serial: 24747
- Aircraft time: 65,431 hours, 22,121 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Part number: 311N3271
- Condition: Chafed
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT STRUT BULKHEAD, LT LWR SIDE, CHAFED ACCOMPLISHED IAW EA F-5450-162447,   FOUND OUT OF LIMITS IAW SRM 54-51-02 FIG 101 DET VII.THIS IS A CATEGORY A, MAJOR REPAIR.
